give it a try as this medicine at one time was a God send for me and i remember it making me practically anxiety free at one point in time. well i took the half a pill as it said on the bottle and low and behold i had the worst night of sleep. tossing and turning, sweating and than feeling chills. I really don't remember if these were side effects when i was on them a few years ago. can some one tell me if this is normal cause if i remember correctly they started to work with in a week and made me feel like a new person. I just don't remember these side effects. I wanted my doctor to put me back on this as it has worked for me before. Now i don't know if its the age of the meds and maybe they lost some potency. At this point i feel like nothing works for my anxiety. even taking 1 mg klonopin a day doesnt' even put them at bay anymore. i have 9 more days before my doctors appointment on the 29th of this month. and i really thought this would be what i would talk to her about with the nefazodone. any info at this point will be much appreciated. are these normal side affects or has the med lost some of it potency. i don't know what to do anymore. I feel like nothing works and i'm just a guienna pig getting meds thrown at me. also when i did get up this morning i started gagging and feeling like i was going to throw up which didn't happen but the feeling itself was quite disturbing. sometimes this happens as i'm about to go into an anxiety attack .
- Nefazodone Information for Consumers
- Nefazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nefazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jul 2013 • 1 answer
Did anyone ever feel like they would never find a medicine to help them with anxiety depressioN and?
Posted 18 Aug 2013 • 8 answers
Posted 19 Mar 2015 • 2 answers
Posted 2 Apr 2015 • 2 answers
Ativan - Hi, all! I am a 25 year old female, and was diagnosed with anxiety disorder, depression and
Posted 15 Oct 2015 • 1 answer